# SDR 96ZZZX91

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N821GS
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770419
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: EB2BCD
- Condition: Case Leak
- Location: Battery
- Component: Martech
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING BATTERY REPLACEMENT, FOUND BATTERY HAD CRACKED AND LEAKED CAUSING INTERIOR OF ELT TO BECOME SEVERELY CORRODED.  ELT WAS STILL FUNCTIONAL ON FUNCTION TEST.
